# SDR GTIA020609

- Difficulty date: May 29, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE FIRE SEAL BROKEN AT SEVERAL SPOTS.  REMOVED NR 2 ENGINE FIRE SEAL INSTALLED FIRE SEAL AT NR 2 ENGINE.  (M)
